# SDR ABXA20150828156

- Difficulty date: August 28, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 80,952 hours, 19,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 451T24092
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO ON UNDER SIDE, CORRODED STATION 1219, LBL 24 - 34.  R & R SUPPORT ANGLE 451T2409-2 IAW DWG 451T2402.  CORRODED LEVEL 2, PN 451T2409-2, PART NAME SUPPORT ANGLE, SN N/A, FS & BS LOCATION STATION 1219, STRINGER & WS LOCATION LBL 24 TO LBL 34.  ACFT WAS GROUNDED.
